# SDR ABXA040150

- Difficulty date: April 9, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 54,418 hours, 55,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FORWARD OF CENTER WINDSHIELD AT LOWER RT OUTBOARD CORNER CRACKED. APPROXIMATE LENGTH 1.5 INCHES. REPAIRED ON REA D953-49620MR.
